Alert archive / South Carolina / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 82, NWS Charleston, SC

June 18, 2005Berkeley County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 18, 2005, 3:00 PM EDT for Berkeley County, South Carolina. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2005, 3:00 PM EDT (19:00 UTC)
Expired
Jun 18, 2005, 3:45 PM EDT
In force
45 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 97 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 3:15 PM EDTHAIL 0.758 Nw Carnes Crossroad, SCPENNY SIZE HAIL ALONG HIGHWAY 176.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2005-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2005-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
238 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 181900
SVRCHS
SCC015-181945-
/O.NEW.KCHS.SV.W.0082.050618T1900Z-050618T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
300 PM EDT SAT JUN 18 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA

* UNTIL 345 PM EDT

* AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
  WINDS.  THIS STORM WAS LOCATED 10 MILES NORTH OF SANGAREE...OR
  ABOUT 10 MILES WEST OF MONCKS CORNER...MOVING SOUTHEAST AT 10 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  SANGAREE...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3321 8026 3311 8025 3298 8010 3326 8009

$$
3 follow-up statements
000 
WWUS52 KCHS 181921
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
320 PM EDT SAT JUN 18 2005

SCC015-181945-
/O.CON.KCHS.SV.W.0082.000000T0000Z-050618T1945Z/
BERKELEY-
320 PM EDT SAT JUN 18 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR BERKELEY COUNTY...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF MURRAYSVILLE...OR ABOUT 7
MILES NORTH OF SUMMERVILLE...MOVING SOUTH AT 10 MPH. TRAINED STORM 
SPOTTERS REPORTED PENNY SIZE HAIL NEAR HIGHWAY 176 ABOUT 8 MILES 
NORTHEAST OF THE HIGHWAY 176 AND 17 A INTERSECTION.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3321 8026 3311 8025 3298 8010 3326 8009

$$
000 
WWUS52 KCHS 181928
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
327 PM EDT SAT JUN 18 2005

SCC015-181945-
/O.CON.KCHS.SV.W.0082.000000T0000Z-050618T1945Z/
BERKELEY-
327 PM EDT SAT JUN 18 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR BERKELEY COUNTY...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED 6 MILES NORTH OF SANGAREE...OR ABOUT 6 MILES 
NORTH OF SUMMERVILLE...MOVING SOUTH AT 10 MPH.  TRAINED STORM 
SPOTTERS REPORTED PENNY SIZE HAIL NEAR HIGHWAY 176 ABOUT 8 MILES 
NORTHWEST OF THE HIGHWAY 176 AND 17 A INTERSECTION.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3321 8026 3311 8025 3298 8010 3326 8009

$$
000 
WWUS52 KCHS 181943
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
343 PM EDT SAT JUN 18 2005

SCC015-181953-
/O.EXP.KCHS.SV.W.0082.000000T0000Z-050618T1945Z/
BERKELEY-
343 PM EDT SAT JUN 18 2005

...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY WILL EXPIRE AT
345 PM EDT...

AT 339 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3321 8026 3311 8025 3298 8010 3326 8009

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:40 AM EDT, 5 hours 20 minutes earlier.

Area forecast discussion, Jun 18, 9:40 AM EDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
940 AM EDT SAT JUN 18 2005

.SHORT TERM /TODAY/...SHARPENING H5 TROF OVER ERN CONUS WILL SEND
SEVERAL SHTWVS THRU THE AREA...SOME BEING SIGNIFICANT ENOUGH TO
SPARK OFF STRONG/SEVERE TSTMS. WV IMAGERY SHOWS ONE SHTWV CURRENTLY
PUSHING THRU THE AREA THAT SPARKED OFF STRONG TSTMS OVR THE MARINE
AREA...SOME OF WHICH MAY HAVE CONTAINED WATERSPOUTS. ANOTHER STRONG
SHTWV...CURRENTLY ROTATING THRU TN AND INTO NRN GA/AL...LOOKS TO
APCH THE AREA LATER TDA AND HELP SPAWN MORE STORMS. MODIFYING THE
12Z KCHS RAOB SHOWS THE INSTABILITY IS CERTAINLY THERE...WITH CAPES
OF 2000-2500 J/KG...LI OF -6...NO CIN OR CAP...AND STEEP LAPSE
RATES. THESE VALUES FALL RIGHT IN BETWEEN THE SIGNIFICANTLY UNSTABLE
NAM AND MORE STABLE GFS. GIVEN LOWERING WBZ HEIGHTS OVER THE PAST
FEW DAYS AND INCRG WIND SHEAR BY HEIGHT ALLOWING FOR TILTING
STORMS...MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. MAIN
HINDRANCE IS EXTENSIVE CLOUD COVER OVER CWFA...BUT BREAKS ARE
SHOWING IN WRN PORTIONS OF THE CWFA. THIS CORRESPONDS TO WHERE
RUC/NAM SHOW BEST INSTABILITIES AND LIFT ALONG WITH PROXIMITY OF SFC
FNT AND H5 SHTWV. SEABREEZE INTERACTIONS WILL ALSO PLAY A PART. SPC
STILL HAS ENTIRE AREA IN SLGT RISK TDA...SO WILL MAINTAIN
STRONG/SEVERE TSTM WORDING AND WATERSPOUT WORDING IN HWO AND WILL
FRESHEN UP SPS. WILL ALSO UP ALL AREAS TO 50 POP AS SHWRS ARE
SPREADING EWD OVER S-CENTRAL GA INTO INLAND SE GA.

MAX TEMPS LOOK ON TRACK BUT WILL TWEAK GRIDS AS NEEDED TO MATCH
CURVE. WILL ISSUE MINOR UPDATE TO TEXT PRODUCTS FOR COSMETIC
WORDING. WILL ALSO USE VRBL FOR WIND DIRECTIONS TDA AS FNTL BNDRY...
CONVECTION...AND MESOSCALE LOW PRES CNTRS SPINNING OFF THE FNTL
BNDRY WILL MAKE FOR A DIFFICULT DIRECTION FCST.
&&

.MARINE...FNTL BNDRY WILL WOBBLE OVER THE WATERS THRU THE DAY TDA.
AREA BUOYS ARE SHOWING MAINLY NE-E WINDS WITH SPEEDS MAINLY 10 KT OR
LESS. AM NOT ENTIRELY CONVINCED DIRECTIONS WILL REMAIN NELY AS
WOBBLING BNDRY AND CONVECTION MAY MAKE FOR VARIED SPEEDS. WILL
UPDATE FOR VRBL WINDS BUT SPEEDS AND WAVES LOOK GOOD.
&&

.AVIATION...WITH BNDRY ACROSS THE AREA AND SHTWV ENERGY TO MOVE THRU
LATER THIS AFTN...EXPECT TO SEE SCT PRECIP SO PUT A TEMPO IN THE
TAFS FOR TSRA. INSTABILITY LOOKS TO BE IMPRESSIVE AS LONG AS MID TO
UPPER LVL CLOUDS DO NOT HAMPER INSOLATION. SHOULD SEE THE RESULTANT
SEA BREEZE DEVELOP AT BOTH TERMINALS THIS AFTN AS WLY WINDS JUST OFF
THE SFC ARE BECOMING MORE SWLY AND WEAKENING.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

JPC
Hazardous weather outlook, Jun 18, 4:41 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
441 AM EDT SAT JUN 18 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-191000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
441 AM EDT SAT JUN 18 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.STRONG THUNDERSTORMS...CONDITIONS ARE FAVORABLE FOR A FEW STRONG
THUNDERSTORMS ACROSS THE FORECAST AREA TODAY. WIND GUSTS PAST 40
MPH...SMALL HAIL...DANGEROUS LIGHTNING AND HEAVY RAINS ARE THE MAIN
WEATHER HAZARDS. ONE OR TWO OF THE STORMS MAY BECOME SEVERE WITH
LARGE HAIL AND WINDS PAST 60 MPH. PLEASE REFER TO THE DAY ONE
CONVECTIVE OUTLOOK AND THE SEVERE WEATHER OUTLOOK ISSUED BY YOUR
NATIONAL WEATHER SERVICE IN CHARLESTON FOR ADDITIONAL INFORMATION.

.WATERSPOUTS...CONDITIONS ARE FAVORABLE FOR WATERSPOUTS TO FORM OVER
THE MARINE AREA TODAY. WATERSPOUTS TEND TO DEVELOP IN AREAS OF LIGHT
WIND...ALONG LINES OF CLOUDS WITH LARGE BUILDUPS AND DARK...FLAT
BASES. MARINERS SHOULD STEER CLEAR OF ALL WATERSPOUTS.

.RIVER FLOODING...A FLOOD WARNING IS IN EFFECT FOR MINOR FLOODING
ALONG THE SAVANNAH RIVER AT CLYO AND BURTONS FERRY. PLEASE REFER TO
THE LATEST RIVER FLOOD STATEMENT FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
.RIVER FLOODING...MINOR FLOODING IS EXPECTED TO CONTINUE ON THE
SAVANNAH RIVER AT BOTH BURTONS FERRY AND CLYO. RIVER LEVELS MAY FALL
BELOW FLOOD STAGE AT BURTONS FERRY ON TUESDAY. PLEASE REFER TO THE
LATEST RIVER FLOOD STATEMENT FOR ADDITIONAL INFORMATION.

.STRONG THUNDERSTORMS...A FEW STRONG THUNDERSTORMS ARE AGAIN
POSSIBLE ACROSS THE AREA SUNDAY. GUSTY WINDS...SMALL HAIL...HEAVY
RAINS AND DANGEROUS LIGHTNING ARE THE MAIN WEATHER HAZARDS. PLEASE
REFER TO THE LATEST DAY TWO CONVECTIVE OUTLOOK FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER NETWORK ACTIVATION MAY BE REQUIRED TODAY.

33

In the hours before

Special weather statement, Jun 18, 12:37 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1237 PM EDT SAT JUN 18 2005

SCZ050-181730-
CHARLESTON-
1237 PM EDT SAT JUN 18 2005

...STRONG THUNDERSTORMS WILL IMPACT CHARLESTON COUNTY THROUGH 130 PM
EDT...

AT 1237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTH OF ROCKVILLE...OR ABOUT 13
MILES NORTHEAST OF EDISTO BEACH...SLOWLY DRIFTING WEST. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND NEAR ROCKVILLE...WADMALAW
ISLAND...SEABROOK ISLAND...YONGES ISLAND...BEARS BLUFF AND MEGGETT
THROUGH 130 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING...VERY HEAVY RAIN AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.

JPC
Local storm report, Jun 18, 1:24 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
124 PM EDT SAT JUN 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     WATER SPOUT      1 SE EDISTO BEACH       32.47N 80.32W
06/18/2005                   AMZ350             SC   COAST GUARD

            COAST GUARD RECEIVED REPORTS FROM 2 VESSELS OFFSHORE OF
            EDISTO BEACH OF WATERSPOUTS.

&&

JPC
Local storm report, Jun 18, 1:26 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
126 PM EDT SAT JUN 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     WATER SPOUT      1 SE ISLE OF PALMS      32.77N 79.77W
06/18/2005                   AMZ350             SC   PARK/FOREST SRVC

            PARK OFFICIALS CALLED IN A VISUAL SIGHTING OF WATERSPOUT
            OFFSHORE OF ISLE OF PALMS COUNTY PARK.

&&

JPC
Local storm report, Jun 18, 2:11 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
211 PM EDT SAT JUN 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             WADMALAW ISLAND         32.68N 80.17W
06/18/2005  1.00 INCH        CHARLESTON         SC   AMATEUR RADIO

&&

JPC
Special weather statement, Jun 18, 2:37 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
237 PM EDT SAT JUN 18 2005

SCZ049-181900-
COASTAL COLLETON-
237 PM EDT SAT JUN 18 2005

...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY THROUGH 300 PM
EDT...

AT 237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF WIGGINS...OR ABOUT
14 MILES NORTHWEST OF EDISTO BEACH...MOVING WEST AT 5 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND FENWICK AND
WIGGINS THROUGH 300 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Special weather statement, Jun 18, 2:47 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
247 PM EDT SAT JUN 18 2005

SCZ045-181915-
BERKELEY-
247 PM EDT SAT JUN 18 2005

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 315 PM
EDT...

AT 247 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF HUSSERTOWN...OR
ABOUT 12 MILES WEST OF MONCKS CORNER...MOVING SOUTHWEST AT 10 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND HUSSERTOWN
THROUGH 315 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 1:02 PM EDTSevere Thunderstorm WarningCHSCharleston44 min
Jun 18, 4:20 PM EDTSevere Thunderstorm WarningCHSBeaufort41 min
Jun 18, 6:24 PM EDTSevere Thunderstorm WarningCHSAllendale53 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.